Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Homotopy types of some ${\text{PL}}$ complexes


Author: Tadatoshi Akiba
Journal: Bull. Amer. Math. Soc. 77 (1971), 1060-1062
MSC (1970): Primary 57C50, 57C35, 55F60, 55D15, 57D50, 57E05
MathSciNet review: 0326747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Tadatoshi Akiba, On the homotopy type of 𝑃𝐿₂, J. Fac. Sci. Univ. Tokyo Sect. I 14 (1967), 197–204. MR 0226673
  • 2. William Browder, Open and closed disk bundles, Ann. of Math. (2) 83 (1966), 218–230. MR 0189058
  • 3. J. Cerf, Groupes d’homotopie locaux et groupes d’homotopie mixtes des espaces bitopologiques. Presque n-locale connexion. Applications, C. R. Acad. Sci. Paris 253 (1961), 363-365. MR 25 #3530.
  • 4. Jean Cerf, Sur les difféomorphismes de la sphère de dimension trois (Γ₄=0), Lecture Notes in Mathematics, No. 53, Springer-Verlag, Berlin-New York, 1968 (French). MR 0229250
  • 5. Morris W. Hirsch, On tubular neighborhoods of piecewise linear and topological manifolds., Conference on the Topology of Manifolds (Michigan State Univ., E. Lansing, Mich., 1967) Prindle, Weber & Schmidt, Boston, Mass., 1968, pp. 63–80. MR 0236933
  • 6. John F. P. Hudson, Extending piecewise-linear isotopies, Proc. London Math. Soc. (3) 16 (1966), 651–668. MR 0202147
  • 7. Hellmuth Kneser, Die Deformationssätze der einfach zusammenhängenden Flächen, Math. Z. 25 (1926), no. 1, 362–372 (German). MR 1544816, 10.1007/BF01283844
  • 8. N. H. Kuiper and R. K. Lashof, Microbundles and bundles. II. Semisimplical theory, Invent. Math. 1 (1966), 243–259. MR 0216507
  • 9. J. Milnor, Microbundles and differentiable structures, Princeton University, Princeton, N. J., 1961 (mimeographed).
  • 10. Edwin E. Moise, Affine structures in 3-manifolds. II. Positional properties of 2-spheres, Ann. of Math. (2) 55 (1952), 172–176. MR 0045380
  • 11. Claude Morlet, Lissage des homéomorphismes, C. R. Acad. Sci. Paris Sér. A-B 268 (1969), A1323–A1326 (French). MR 0245020
  • 12. G. P. Scott, Thesis, University of Warwick, 1969.
  • 13. G. P. Scott, On the homotopy type of PL, University of Liverpool, 1970 (mimeographed).
  • 14. Stephen Smale, Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc. 10 (1959), 621–626. MR 0112149, 10.1090/S0002-9939-1959-0112149-8
  • 15. E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci., Paris, 1963 (mimeographed notes).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C50, 57C35, 55F60, 55D15, 57D50, 57E05

Retrieve articles in all journals with MSC (1970): 57C50, 57C35, 55F60, 55D15, 57D50, 57E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12865-3